# SDR VJ9800077

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE FLOOR SUPPORT, LT SIDE, BETWEEN LONGERON 28L AND 27L, FS 935, CORRODED.  FABRICATED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-4, 51-30-2, AND 53-01, FIG 2.  INSTALLED NEW SUPPORT IAW DC9 SRM 51-30-0 AND 51-30-2.
